# SDR CALA2023080902454

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27298
- Aircraft time: 98,583 hours, 23,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Condition: Unknown
- Location: Sta 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 400 FLUSH REPAIR JUST AFT OF THE R1 DOOR REQUIRES A NEW CURRENT REPAIR TO BE INSTALLED.THIS LOG PAGE IS FOR ESFR REPORTING PURPOSES ONLY. SEE NON ROUTINE 1516324 FOR WORK PERFORMED. LOG CREATED FOR REPORTING PURPOSES ONLY-SEE L/P 5390282 FOR INSP REQUIREMENTS OF SKIN REPAIR. ECTION REQUIREMENTS AS REQ-ZONE A[2] INSP THRESHOLD 25000 FLIGHT CYCLES AFTER A/C DELIVERY OR REPEAT INSP INTERVALS AFTER THE REPAIR INSTALLATION.(HFEC 6000 FLT CYCLES-NDT PART 6 51-00-01)(EXTDVI 6000 FLT CYCLES)LFEC 3000 FLT CYCLES NDT PART 6 53-00-06. REPAIRED FUSELAGE SKIN STA 400 AFT OF R1 DOOR .SEE N/R 001515324 FOR WORK ACCOMPLISHED REF SRM 53-00-01-2R-29.ISSUE DIP FOR INSP VERIFIED FUSELAGE SKIN STA 400 AFT OF R1 DOOR WAS REPAIRED REF SRM 53-00-01-2R-29 ON HANGAR N/R 001515324, SEE FOR DETAILS OF WORK ACCOMPLISHED. SEE LOG PAGE 5388537 FOR ESFR. ENTERED DIP REQUIREMENTS FOR INSPECTIONS ON THIS LOG PAGE UPDATE OF INSPECTION REQ-ZONE A [2] INSP THRESHOLD 25000 FLT CYCLES AFTER A/C DELIVERYOR REPEAT INSPINTERVALS AFTER THE REPAIR INSTALLATION (WHICHEVER COMES LATER).HFEC 6000 FLT CYCLES-NDT PART 6 51-00-01/EXT DVI 6000 FLT CYCLES.LFEC 3000 FLT CYCLES NDT PART6 53-00-06/EXT DVI 3000 FLT CYCLES.
